About a week ago my boyfriend and I decided to try to have anal sex for the first time. It wasn't really working out and so we went to our nearest sex store and purchased a butt-plug (to 'train' it) and some liquid that was supposed to relax the muscles.
It was a total disaster.
Somehow the liquid knocked me out and I was asleep within minutes of trying to do this. This means I did not wash that liquid off.
A few days later I start to think I have a yeast infection so I bought Monistat 1 and used it.
Now, a week after the anal incident and about 2-3 after the monistat I have bumps that are seriously freaking me out. I seems like they move in a line. One right at the entrance of my butthole, one a little further out, and on almost at the entrance of my vagina.
They are pinker than the skin around them, small and noticeably raised although not large.
Should I continue waiting for this to go away or make an appointment with my gyno? I'm pretty broke and very healthy. Im hoping my body will fix this and it has nothing to do with any diseases. Hopefully Im just an idiot with sensitive skin?? HELP!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.